Ask an expert
Question

09 Feb 2004

Breast tenderness/moodiness and pill
I've been on the pill for about a week and a half now. Usually about a week before my period, my breasts are a bit sore and rather swollen (I go up a bra size), but this only lasts until the first day of my period. I've noticed that since I'm on the pill and now even a few days after my period, my breasts are still a bit sore and swollen. Is this because of the pill?

Also, are their any brands of contraceptive pill that can help alleviate premenstrual mood swings?
Answer 383 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These side effects are probably related to the Pill. They often get better with time.
You may also find that the mood swings are better on the Pill. This is more related to individual response than to the type of Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.